Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Unprotected intercourse, spotting, nauseous, vomiting. What could this mean?

Hello, I have been having unprotected intercourse every day now for over a week, I should of had my period now and instead all I had two days ago was very light pink spotting and I ve been feeling extremely nauseas, the other day I even threw up for no reason. I ve also been getting headaches every day. What could this mean?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

I think it would be worthwhile to get a urine pregnancy test done. If it is negative, and you don't get your periods in another week, repeat the pregnancy test once again. Still negative , do a serum beta hCG levels and visit your gynaecologist who might do the relevant investigations and examination.

Delay in periods could be due to many reasons: pregnancy, stress, anxiety, anaemia, thyroid disorders etc.

If there is severe cramping lower abdominal pain or heavy bleeding, please visit your doctor immediately.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Tue, 19 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor